# SDR XGKR2017122900003

- Difficulty date: December 29, 2017
- Submitted: December 30, 2017
- Operation: General aviation
- Filed by: Alpine Aviation Inc, repair station XGKR718T
- Aircraft: N675WM
- Make and model: Bbavia 8KCAB
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 5934P3
- Part serial: 508377
- Condition: Damaged
- Location: Instrument Panel
- Part time: 312 hours, 312 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER FAILED STATIC SYSTEM TEST DUE TO INDICATOR INTERNAL LIGHT MELTED FRONT OF PLASTIC CASE CAUSING LOSS OF CASE SEALING.
